Facial Skin Feels Burning And Peeling After Using Tretinoin?

Illustration of Facial Skin Feels Burning And Peeling After Using Tretinoin?
Illustration: Facial Skin Feels Burning And Peeling After Using Tretinoin? i.imgur.com

Good evening, I want to ask about Medi-Klin acne medicine.

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Topical clindamycin or ointment is a topical drug that is used as an antibiotic to indicate skin infection, either due to injury, acne, or pus formation.
While tretinoin is also called retinoic acid or vitamin A acid which is used for the treatment of acne. The use of tretinoin must be based on prescription and doctor's supervision, because of its irritant side effects. When you are going to use a drug or product, you should read the instructions for the use of the product or drug in question, thus, it is expected to be able to use the drug safely and in accordance with the goals and under the supervision of the doctor who treats you.
The use of tretinoin should be used once a day when going to sleep, and avoid using this drug in the daytime and exposed to direct sunlight, because it can cause irritation and injury. So, if the side effects of the drug are felt, the use of the drug should be stopped.
Regarding your question:
1. The presence of complaints of redness and stiffness of the skin may be caused by the use of drugs that are not according to instructions and this complaint occurs as a side effect of ointments containing tretinoin. Supposedly, if you benefit from an ointment containing only clinidamycin, you should continue to use this drug. However, by replacing the ointment that you use, with the composition of tretinoin in it, then the use and side effects of burning, redness, and burning can bother you.
2. Complaints and signs that you experience are generally unreasonable due to the use of ointments with tretinoin, because, with the use of ointments that are appropriate to the instructions and do not use independently, the side effects of the use of these ointments are mild so that they do not cause excessive peeling and do not cause excessive irritation to the patient.
3. you should consult a dermatologist, before returning to use an ointment containing only clindamycin, this is needed to help recovery of festering acne complaints, and complaints of skin irritation that you feel
4. in the current condition, with complaints and the condition of your skin, the best step is to consult with your skin specialist doctor. So the doctor can determine whether or not to continue clindamycin ointment, or need other treatment.
So for now, all you can do is stop using any ointment, use a moisturizer that you normally use, and protect your skin from UV rays by using the sun screen that you normally use. And enough water to help rehydrate your skin tissue.
Thus the info we can convey.

: by

Related Question

The Body Shakes When You Meet All The Opposite Sex?

The Body Shakes When You Meet All The Opposite Sex?

(1 year ago)

Hello doctor, I want to ask if the body shakes suddenly when you meet all the opposite sex that has just been found, including mental disorders? Because in the real world I have me...

Should Paratifus Be Hospitalized?

Should Paratifus Be Hospitalized?

(1 year ago)

Good night the doctor wanted to ask my child aged 15 years typhus salmonella paratyphi which is positive 1 / 160Salmonella paratyphi ch 1/160 Now that the fever has been treated Is...

The Skin Appears Yellow Or Pale, Weak, And Muscle Aches?

The Skin Appears Yellow Or Pale, Weak, And Muscle Aches?

(1 year ago)

Night. I also want to ask if it has actually been in effect for a long time, my skin has a yellowish tinge. And a few days ago as of now I have a headache, the body becomes weak an...

Leave a Reply

Your email address will not be published. Required fields are marked *